# SDR MALA080214

- Difficulty date: December 16, 2008
- Submitted: December 20, 2008
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 5,723 hours, 4,860 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW OBSERVED GEAR DISAGREE WARNING LIGHT.  NOSE DOOR OPEN WARNING MESSAGE INDICATION AFTER GEAR HANDLE TRAVELED UP AFTER CLIMB-OUT, ALSO GEAR DOOR DISAGREE WARNING ASSOCIATED.  FOLLOWED POM, PUT GEAR HANDLE DOWN RECEIVED ALL THREE DOWN AND GREEN INDICATION.  RETURNED MSP AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NLG OLEO CENTER AND EXTENDED PROX SWITCH BRACKET AND ADJUSTED SWITCH IAW 32-61-05 OPS CHECKS NORMAL P/N 16215-105 ACT EXT AND RET TEST IAW 32-30-00 OPS CHECKS GOOD.
